# SDR MALA050285

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 14,805 hours, 15,837 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H341ADM
- Part serial: 5117
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF FROM MSP THE GYRO FOR THE STANDBY HORIZON TUMBLED.  REPLACED STANDBY HORIZON P/N ON/OFF H341ADM2.  S/N ON 5329.  S/N OFF 5117.
